PDF EndNote BibTex RIS Cite

FIXED POINT THEOREMS IN p−SUMMABLE SYMMETRIC n−CONE NORMED SEQUENCE SPACES

Year 2013, Volume 3, Issue 2, 198 - 205, 01.12.2013

Abstract

In this study fixed point theorems and related concepts in summable symmetric cone normed sequence spaces are investigated.

References

  • Sahiner, A., (2012), Fixed point theorems in symmetric cone Banach space (lp,∥., .∥c), Journal of p
  • Nonlinear Analysis and Optimization: Theory and Applications, 3 (2), 115− 120. G¨ahler, S., (1963), 2-metrische Raume und ihre topologische struktur, Math. Nachr. 26, 115− 148.
  • Lewandowska, Z., (1999), Linear operators on generalized 2−normed spaces, Bull. Math. Soc. Sci. Math. Roumanie 42, 353− 368.
  • Lewandowska, Z., (2001), Generalized 2−normed spaces, Slupskie Prace Mathematyczno-Fizyczne 1, − 40.
  • Gunawan, H. and Mashadi, (2001), On n−normed spaces, IJMMS 27 (10), 631 − 639.
  • Gunawan, H. and Mashadi, (2001), On finite-dimensinal 2−normed spaces, Soochow J. Math. 27, − 329.
  • Long-Guang, H. and Xian, Z.,(2007), Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 332, 1468− 1476.
  • Rezapour, Sh. and Halmbarani, R., (2008), Some notes on the paper ”Cone metric spaces and fixed point theorems of contractive mappings”, J. Math. Anal. Appl. 345, 719− 724.
  • Karapınar, E., (2009), Fixed point theorems in cone Banach spaces, Fixed Point Theory Appl. doi : 1155/2009/609281.
  • Huang, X., Zhu, C. and Wen, Xi., (2010), A common fixed point theorem in cone metric spaces, Int. J. Math. Anal. 4 (15), 721− 726.
  • Khamsi, M. A., (2010), Remarks on cone metric spaces and fixed point theorems of contractive mappings, Fixed Point Theory Appl.doi : 10.1155/2010/315398.
  • Shatanawi, W., (2010), Partially ordered cone metric spaces and coupled fixed point results, Com- put.Math. Appl. 60, 2508− 2515.
  • Feng, Y. and Mao, W., (2010), The equivalence of cone metric spaces and metric spaces, Fixed Point Theory 11 (2), 259− 264.
  • Malviya, N. and Chouhan, S., (2011), Proving fixed point theorems using general principles in cone
  • Banach spaces, Int. Math. Forum 6 (3), 115− 123. Abbas, M. and Rhoades, B.E., (2009), Fixed and periodic point results in cone metric space, Appl. Math. Lett. 22, 511− 515.
  • Gunawan, H., (2001), The space of p−summable sequences and its natural n−norm, Bull. Aust. Math. Soc., 64 (1), 137− 147.

Year 2013, Volume 3, Issue 2, 198 - 205, 01.12.2013

Abstract

References

  • Sahiner, A., (2012), Fixed point theorems in symmetric cone Banach space (lp,∥., .∥c), Journal of p
  • Nonlinear Analysis and Optimization: Theory and Applications, 3 (2), 115− 120. G¨ahler, S., (1963), 2-metrische Raume und ihre topologische struktur, Math. Nachr. 26, 115− 148.
  • Lewandowska, Z., (1999), Linear operators on generalized 2−normed spaces, Bull. Math. Soc. Sci. Math. Roumanie 42, 353− 368.
  • Lewandowska, Z., (2001), Generalized 2−normed spaces, Slupskie Prace Mathematyczno-Fizyczne 1, − 40.
  • Gunawan, H. and Mashadi, (2001), On n−normed spaces, IJMMS 27 (10), 631 − 639.
  • Gunawan, H. and Mashadi, (2001), On finite-dimensinal 2−normed spaces, Soochow J. Math. 27, − 329.
  • Long-Guang, H. and Xian, Z.,(2007), Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 332, 1468− 1476.
  • Rezapour, Sh. and Halmbarani, R., (2008), Some notes on the paper ”Cone metric spaces and fixed point theorems of contractive mappings”, J. Math. Anal. Appl. 345, 719− 724.
  • Karapınar, E., (2009), Fixed point theorems in cone Banach spaces, Fixed Point Theory Appl. doi : 1155/2009/609281.
  • Huang, X., Zhu, C. and Wen, Xi., (2010), A common fixed point theorem in cone metric spaces, Int. J. Math. Anal. 4 (15), 721− 726.
  • Khamsi, M. A., (2010), Remarks on cone metric spaces and fixed point theorems of contractive mappings, Fixed Point Theory Appl.doi : 10.1155/2010/315398.
  • Shatanawi, W., (2010), Partially ordered cone metric spaces and coupled fixed point results, Com- put.Math. Appl. 60, 2508− 2515.
  • Feng, Y. and Mao, W., (2010), The equivalence of cone metric spaces and metric spaces, Fixed Point Theory 11 (2), 259− 264.
  • Malviya, N. and Chouhan, S., (2011), Proving fixed point theorems using general principles in cone
  • Banach spaces, Int. Math. Forum 6 (3), 115− 123. Abbas, M. and Rhoades, B.E., (2009), Fixed and periodic point results in cone metric space, Appl. Math. Lett. 22, 511− 515.
  • Gunawan, H., (2001), The space of p−summable sequences and its natural n−norm, Bull. Aust. Math. Soc., 64 (1), 137− 147.

Details

Primary Language English
Journal Section Research Article
Authors

Ahmet SAHİNER This is me
Department of Mathematics, Suleyman Demirel University, 32260, Isparta, TURKEY


Tuba YİGİT This is me
Department of Mathematics, Suleyman Demirel University, 32260, Isparta, TURKEY.

Publication Date December 1, 2013
Published in Issue Year 2013, Volume 3, Issue 2

Cite

Bibtex @ { twmsjaem761410, journal = {TWMS Journal of Applied and Engineering Mathematics}, issn = {2146-1147}, eissn = {2587-1013}, address = {Işık University ŞİLE KAMPÜSÜ Meşrutiyet Mahallesi, Üniversite Sokak No:2 Şile / İstanbul}, publisher = {Turkic World Mathematical Society}, year = {2013}, volume = {3}, number = {2}, pages = {198 - 205}, title = {FIXED POINT THEOREMS IN p−SUMMABLE SYMMETRIC n−CONE NORMED SEQUENCE SPACES}, key = {cite}, author = {Sahiner, Ahmet and Yigit, Tuba} }